联系我们
Isaac Scientific Publishing
New Horizons in Mathematical Physics
Prof. Pietro d'Avenia,  Politecnico di Bari, Italy
Politecnico di Bari
Dipartimento di Meccanica, Matematica e Management
Via Orabona, 4
70125, Bari, Italy.
Research Interests
Variational and topological methods in the study of elliptic differential equations and systems of differential equation.
Selected Publication List
•V. Benci, P. d'Avenia, D. Fortunato, L. Pisani, Solitons in several space dimensions: Derrick's problem and infinitely many solutions, Arch. Ration. Mech. Anal. 154 (2000), n. 4, 297--324, doi: 10.1007/s002050000101.
• P. d'Avenia, L. Pisani, Nonlinear Klein-Gordon equations coupled with Born-Infeld type equations, Electron. J. Differential Equations 2002, No. 26, 13 pp.
•P. d'Avenia, Non-radially symmetric solutions of nonlinear Schrödinger equation coupled with Maxwell equations, Adv. Nonlinear Stud. 2 (2002), no. 2, 177--192.
• P. d'Avenia, D. Fortunato, L. Pisani, Topological solitary waves with arbitrary charge and the electromagnetic field, Differential Integral Equations 16 (2003), no. 5, 587--604.
• P. d’Avenia, F. Campobasso, Osservazioni sugli stimatori di massima verosimiglianza di una distribuzione beta-binomiale, Annali del Dipartimento di Scienze Statistiche dell’Università degli Studi di Bari, Vol. IV, 2005.
• P. d’Avenia, L. Pisani, G. Siciliano, Dirichlet and Neumann problems for Klein-Gordon-Maxwell systems, Nonlinear Analysis (2009), no. 12, e1985–e1995, doi: 10.1016/j.na.2009.02.111.
•P. d’Avenia, L. Pisani, G. Siciliano, Klein-Gordon-Maxwell systems in a bounded domain, Discrete Contin. Dyn. Syst. 26 (2010), no. 1, 135–149, doi: 10.3934/dcds.2010.26.135.
• A. Azzollini, P. d’Avenia, A. Pomponio, On the Schrödinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 2, 779–791, doi: 10.1016/j.anihpc.2009.11.012.
• P. d’Avenia, A. Pomponio, G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Appl. Math. Lett. 24 (2011), no. 5, 661–664, doi: 10.1016/j.aml.2010.12.002.
• A. Azzollini, P. d’Avenia, A. Pomponio, Multiple critical points for a class of nonlinear functionals, Ann. Mat. Pura Appl. (4) 190 (2011), no. 3, 507–523, doi: 10.1007/s10231-010- 0160-3.
• P. d’Avenia, A. Pomponio, G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Nonlinear Anal. 74 (2011), no. 16, 5705–5721, doi: 10.1016/j.na.2011.05.057.
• A. Azzollini, P. d’Avenia, On a system involving a critically growing nonlinearity, J. Math. Anal. Appl. 387 (2012), no. 1, 433–438, doi: 10.1016/j.jmaa.2011.09.012.
• P. d’Avenia, A. Pomponio, D. Ruiz, Semiclassical states for the nonlinear Schrödinger equation on saddle points of the potential via variational methods, J. Funct. Anal. 262 (2012), no. 10, 4600–4633, doi: 10.1016/j.jfa.2012.03.009.
• A. Azzollini, P. d’Avenia, V. Luisi, Generalized Schrödinger-Poisson type systems, Commun. Pure Appl. Anal. 12 (2013), no. 2, 867–879, doi: 10.3934/cpaa.2013.12.867.
• A. Azzollini, P. d’Avenia, A. Pomponio, Quasilinear elliptic equations in RN via variational methods and Orlicz-Sobolev embeddings, Calc. Var. Partial Differential Equations 49 (2014), no. 1-2, 197–213, doi: 10.1007/s00526-012-0578-0.
•P. d'Avenia, M. Squassina, Soliton dynamics for the Schrödinger-Newton system, Math. Models Methods Appl. Sci. 24 (2014), no. 3, 553--572, doi: 10.1142/S0218202513500590.
•C. Bonanno, P. d'Avenia, M. Ghimenti, M. Squassina, Soliton dynamics for the generalized Choquard equation, J. Math. Anal. Appl. 417 (2014), 180--199, doi: 10.1016/j.jmaa.2014.02.063.
•D. Bonheure, P. d'Avenia, A. Pomponio, On the electrostatic Born-Infeld equation with extended charges, to appear on Comm. Math. Phys., doi: 10.1007/s00220-016-2586-y, arXiv: 1506.07649.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.